Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 29, NWS Tulsa, OK

March 25, 20159 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 6:01 PM CDT for 9 counties in Oklahoma. It was in force for 59 min. 30 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 25, 2015, 6:01 PM CDT (23:01 UTC)
Expired
Mar 25, 2015, 7:00 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
90.0 mph

Counties Craig County, OK, Creek County, OK, Mayes County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 30 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 25, 6:02 PM CDTTORNADOTulsa, OKEF-0 DAMAGE FOUND NEAR MINGO/ADMIRAL WITH A SHORT TORNADO PATH LENGTH.
Mar 25, 6:05 PM CDTTSTM WND DMGOwasso, OKTREE DOWN NEAR 66TH NORTH AND 129TH EAST.
Mar 25, 6:05 PM CDTHAIL 1.25Foyil, OK
Mar 25, 6:05 PM CDTHAIL 3Sand Springs, OK
Mar 25, 6:07 PM CDTHAIL 1.753 Se Sand Springs, OKNEAR BERRYHILL.
Mar 25, 6:10 PM CDTTSTM WND DMG8 E Tulsa, OKLARGE WOODEN SWINGSET BLOWN OVER. NEAR 31ST STREET AND 193RD EAST AVE.
Mar 25, 6:11 PM CDTHAIL 14 N Tulsa, OKREPORTED AT APACHE AND SHERIDAN.
Mar 25, 6:12 PM CDTHAIL 4.25Tulsa, OKSOFTBALL HAIL AT CAHNDLER PARK.
Mar 25, 6:13 PM CDTTSTM WND DMGTulsa, OKPOWERLINES DOWN AT ADMIRAL AND SHERIDAN.
Mar 25, 6:15 PM CDTTSTM WND DMGTulsa, OKREPORT OF ROOFS BLOWN OFF HOMES IN 15TH AND HARVARD AREA.
Mar 25, 6:15 PM CDTTSTM WND GST 65Tulsa, OKESTIMATED 60-70 MPH WINDS AT ADMIRAL AND SHERIDAN.
Mar 25, 6:15 PM CDTHAIL 1.752 Se Sand Springs, OKGOLF BALL SIZE HAIL AT BERRYVILLE.
Mar 25, 6:18 PM CDTHAIL 1Tulsa, OKAT 161ST E. AVE AND I-44.
Mar 25, 6:19 PM CDTHAIL 1Tulsa, OKIN DOWNTOWN TULSA.
Mar 25, 6:24 PM CDTHAIL 1.75Catoosa, OKCAUSE CONSIDERABLE DAMAGE TO AUTOS.
Mar 25, 6:25 PM CDTTSTM WND DMG5 W Adair, OKTREE DAMAGE. ONE TREE PARTIALLY OVER A RURAL ROAD.
Mar 25, 6:26 PM CDTTSTM WND GST 60Tulsa, OKINFLOW WINDS REPORTED AT 145TH E. AVE AND THE BROKEN ARROW EXPRESSWAY.
Mar 25, 6:26 PM CDTTSTM WND GST 802 W Catoosa, OKSPOTTER REPORT OF 80-100 MPH INFLOW WINDS.
Mar 25, 6:28 PM CDTHAIL 1Catoosa, OK
Mar 25, 6:29 PM CDTHAIL 1.75Tulsa, OKREPORTED AT ADMIRAL AND SHERIDAN.
Mar 25, 6:30 PM CDTTSTM WND DMGTulsa, OKLARGE TREE UPROOTED AT 15TH AND LOUISVILLE.
Mar 25, 6:30 PM CDTTSTM WND DMGTulsa, OKGLASS DOOR SHATTERED ON 1ST FLOOR OF BUILDING HOUSING WFO TULSA.
Mar 25, 6:30 PM CDTHAIL 1.25Tulsa, OK21ST AND YALE.
Mar 25, 6:33 PM CDTTSTM WND DMGCatoosa, OKWINDOWNS BLOWN OUT OF HOMES.
Mar 25, 6:35 PM CDTTSTM WND DMG1 S Adair, OKSEVERAL LARGE TREE LIMBS BROKEN. ONE TREE OVER A ROAD.
Mar 25, 6:35 PM CDTHAIL 1.75Adair, OK
Mar 25, 6:40 PM CDTHAIL 0.88Big Cabin, OKVERY WINDY. NO DAMAGE. LOTS OF SMALL HAIL UP TO NICKEL SIZE.
Mar 25, 6:42 PM CDTHAIL 15 E Catoosa, OKNICKEL TO QUARTER
Mar 25, 6:55 PM CDTTSTM WND DMG5 S Inola, OKLARGE TREE LIMBS BLOW OVER A RURAL ROAD.
Mar 25, 6:56 PM CDTTORNADOInola, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 27 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 2:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 147 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-224 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
147 m²/s²
0-3 km storm-relative helicity
324 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

547 
WUUS54 KTSA 252301
SVRTSA
OKC035-037-097-113-117-131-143-145-147-260000-
/O.NEW.KTSA.SV.W.0029.150325T2301Z-150326T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT WED MAR 25 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CRAIG COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  MAYES COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHERN WASHINGTON COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 700 PM CDT

* AT 600 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM TALALA TO TULSA TO 6 MILES NORTHWEST OF SAPULPA TO
  DRUMRIGHT...AND MOVING EAST AT 40 MPH.

  THESE ARE VERY DANGEROUS STORMS.

  HAZARD...90 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
           BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES
           WILL BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES
           WILL HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT
           EXTENSIVE TREE DAMAGE AND POWER OUTAGES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...TALALA...TULSA
  INTERNATIONAL AIRPORT...OWASSO...OOLOGAH...TULSA...VERDIGRIS...
  CATOOSA...CLAREMORE...FOYIL...BUSHYHEAD...CHELSEA...TIAWAH...JENKS
  RIVERSIDE AIRPORT...KELLYVILLE...SAPULPA...JENKS...BROKEN ARROW...
  ADAIR...KIEFER...BIG CABIN...PRYOR...INOLA...GLENPOOL...CHOUTEAU...
  PENSACOLA...SNOWDALE STATE PARK...STRANG...CHEROKEE STATE PARK...
  ONETA...BIXBY...LANGLEY AND KETCHUM.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3617 9660 3658 9576 3658 9500 3651 9500
      3621 9521 3602 9549 3591 9597 3595 9663
      3614 9663
TIME...MOT...LOC 2301Z 270DEG 34KT 3651 9571 3622 9591
          3607 9618 3599 9657

HAIL...1.25IN
WIND...90MPH

$$
2 follow-up statements
130 
WWUS54 KTSA 252314
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED MAR 25 2015

OKC035-037-097-113-117-131-143-145-147-260000-
/O.CON.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
CRAIG OK-CREEK OK-MAYES OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
WAGONER OK-WASHINGTON OK-
614 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
WASHINGTON...NORTHWESTERN WAGONER...TULSA...ROGERS...PAWNEE...
SOUTHEASTERN OSAGE...MAYES...NORTHERN CREEK AND SOUTHEASTERN CRAIG
COUNTIES IN NORTHEAST OKLAHOMA UNTIL 700 PM CDT...

AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TALALA TO CATOOSA TO TULSA TO 6 MILES NORTH OF
KELLYVILLE TO DRUMRIGHT...AND MOVING EAST AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...90 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
         BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
         HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
         TREE DAMAGE AND POWER OUTAGES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CATOOSA...VERDIGRIS...
  CLAREMORE...FOYIL...TULSA...BUSHYHEAD...TIAWAH...JENKS RIVERSIDE
  AIRPORT...CHELSEA...SAPULPA...KELLYVILLE...JENKS...BROKEN ARROW...
  ADAIR...INOLA...PRYOR...BIG CABIN...KIEFER...CHOUTEAU...GLENPOOL...
  PENSACOLA...CHEROKEE STATE PARK...SNOWDALE STATE PARK...LANGLEY...
  STRANG...MAZIE...KETCHUM...ONETA AND BIXBY

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 278.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3617 9660 3658 9576 3658 9500 3651 9500
      3621 9521 3602 9549 3591 9597 3595 9663
      3614 9663
TIME...MOT...LOC 2314Z 270DEG 34KT 3650 9563 3621 9577
          3610 9601 3603 9621 3598 9649

HAIL...2.75IN
WIND...90MPH

$$
357 
WWUS54 KTSA 252321
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT WED MAR 25 2015

OKC147-252331-
/O.CAN.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
WASHINGTON OK-
621 PM CDT WED MAR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON COUNTY IN
NORTHEAST OKLAHOMA IS CANCELLED...


LAT...LON 3631 9596 3642 9582 3656 9571 3658 9500
      3650 9500 3621 9521 3602 9549 3591 9597
      3595 9663 3614 9663
TIME...MOT...LOC 2321Z 270DEG 34KT 3650 9555 3618 9572
          3610 9593 3603 9613 3598 9641

$$

OKC035-037-097-113-117-131-143-145-260000-
/O.CON.KTSA.SV.W.0029.000000T0000Z-150326T0000Z/
CRAIG OK-CREEK OK-MAYES OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
WAGONER OK-
621 PM CDT WED MAR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
WAGONER...TULSA...ROGERS...PAWNEE...SOUTHEASTERN OSAGE...MAYES...
NORTHERN CREEK AND SOUTHEASTERN CRAIG COUNTIES UNTIL 700 PM CDT...

AT 619 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF FOYIL TO CATOOSA TO TULSA TO
SAPULPA TO 9 MILES EAST OF DRUMRIGHT...AND MOVING EAST AT 40 MPH.

THESE ARE VERY DANGEROUS STORMS.

HAZARD...90 MPH WIND GUSTS AND BASEBALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS MAY
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
         BE HEAVILY DAMAGED OR DESTROYED. HOMES AND BUSINESSES WILL
         HAVE SUBSTANTIAL ROOF AND WINDOW DAMAGE. EXPECT EXTENSIVE
         TREE DAMAGE AND POWER OUTAGES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...CLAREMORE...FOYIL...
  BUSHYHEAD...TIAWAH...TULSA...JENKS RIVERSIDE AIRPORT...CHELSEA...
  KELLYVILLE...SAPULPA...JENKS...BROKEN ARROW...INOLA...ADAIR...
  PRYOR...KIEFER...BIG CABIN...CHOUTEAU...GLENPOOL...PENSACOLA...
  CHEROKEE STATE PARK...SNOWDALE STATE PARK...LANGLEY...STRANG...
  MAZIE...KETCHUM...ONETA AND BIXBY

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 200 AND 277.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. TAKE COVER NOW. GO TO A DESIGNED SHELTER SUCH AS A
SAFE ROOM OR STORM CELLAR IF AVAILABLE. OTHERWISE...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. IF SEEKING
SHELTER IN A BASEMENT...BE SURE TO GET BENEATH SOMETHING STURDY. IF
IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST
SUBSTANTIAL SHELTER. THESE STORMS HAVE THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT PROPERTY DAMAGE.

&&

LAT...LON 3631 9596 3642 9582 3656 9571 3658 9500
      3650 9500 3621 9521 3602 9549 3591 9597
      3595 9663 3614 9663
TIME...MOT...LOC 2321Z 270DEG 34KT 3650 9555 3618 9572
          3610 9593 3603 9613 3598 9641

HAIL...2.75IN
WIND...90MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 3:46 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Mar 25, 3:46 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
346 PM CDT WED MAR 25 2015

.DISCUSSION...

MAIN CONCERN FOR THIS FORECAST PACKAGE IS THE THREAT OF SEVERE
WEATHER AND FLASH FLOODING THIS AFTERNOON AND INTO TONIGHT.

A WARM FRONT HAS LIFTED NORTHWARD ACROSS EASTERN OKLAHOMA AND
WESTERN ARKANSAS THIS AFTERNOON...REACHING JUST SOUTH OF THE
KANSAS/OKLAHOMA BORDER. SOUTHERLY WINDS SOUTH OF THIS BOUNDARY
HAVE ADVECTED WARMER AND MOIST AIR NORTHWARD INTO THE AREA SETTING
THE STAGE FOR SHOWER AND THUNDERSTORM DEVELOPMENT. A COLD FRONT
CURRENTLY STRETCHED ACROSS EASTERN KANSAS DOWN INTO NORTHWEST
OKLAHOMA WILL PUSH SOUTHEAST INTO THE REGION LATE THIS AFTERNOON
AND THROUGH THE EVENING. STRONG TO SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG THIS BOUNDARY...AND THEN SURGE SOUTHWARD
ACROSS EASTERN OKLAHOMA AND WESTERN ARKANSAS LATER TONIGHT. MODEL
AND SOUNDING DATA SUGGEST THAT THE STORMS WILL INITIALLY DEVELOP
AS DISCRETE CELLS ACROSS NORTHEAST OKLAHOMA AND POSSIBLY FAR
NORTHWEST ARKANSAS...THEN TRANSITION INTO A LINE OF STORMS ALONG
THE FRONT AND PUSH SOUTHEASTWARD. ALL MODES OF SEVERE WEATHER ARE
POSSIBLE...WITH THE MAIN TORNADO THREAT ASSOCIATED WITH THE
INITIAL DISCRETE STORMS ACROSS NORTHEAST OKLAHOMA...FOLLOWED BY A
TRANSITION TO A SIGNIFICANT WIND THREAT AS THE COLD POOL DEVELOPS
AND THE SYSTEM SHIFTS SOUTH. VERY LARGE HAIL WILL ALSO BE LIKELY
THROUGHOUT THE EVENT...WITH THE STRONGEST STORMS CAPABLE OF
PRODUCING HAIL STONES OVER 2 INCHES. THE STORMS ARE EXPECTED TO
PASS OVER THE SAME LOCATIONS ACROSS NORTHEAST OKLAHOMA AND INTO
NORTHWEST ARKANSAS...ALLOWING VERY HEAVY RAINFALL TO OCCUR.
BETWEEN 2 AND 3 INCHES OF RAIN ARE POSSIBLE BETWEEN INTERSTATE 44
AND INTERSTATE 40...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED.
VERY STRONG NORTHWEST WINDS WILL ALSO DEVELOP BEHIND THE
FRONT...GUSTING NEAR 40 MILES PER HOUR AT TIMES...MAINLY AFFECTING
LOCATIONS ALONG AND NORTH OF INTERSTATE 44. THE PRECIPITATION WILL
END FROM NORTHWEST TO SOUTHEAST OVERNIGHT AND INTO THURSDAY
MORNING...COMPLETELY EXITING THE AREA BY MID DAY THURSDAY.

FOR THE REST OF THE WORK WEEK...COOLER AND DRIER CONDITIONS WILL
DEVELOP...WITH A SLIGHT CHANCE FOR LIGHT PRECIPITATION FRIDAY AS
AN UPPER LEVEL DISTURBANCE PASSES ACROSS EASTERN KANSAS INTO
MISSOURI. TEMPERATURES WILL WARM FOR THE WEEKEND...FOLLOWED BY
ANOTHER CHANCE FOR SHOWERS AND STORMS EARLY NEXT WEEK...AS A LOW
PRESSURE SYSTEM DRAGS A COLD FRONT ACROSS THE CENTRAL AND SOUTHERN
PLAINS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  60  39  59 /  80  10  10   0
FSM   50  63  40  62 /  80  30   0   0
MLC   46  60  39  61 /  80  20   0   0
BVO   41  58  35  57 /  70  10  10   0
FYV   43  53  34  54 /  90  20  10  10
BYV   42  53  34  52 /  90  30  20  10
MKO   45  59  38  59 /  90  20   0   0
MIO   41  55  35  53 /  90  10  20  10
F10   45  59  39  59 /  90  10   0   0
HHW   50  63  40  66 /  70  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
     OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....16
Hazardous weather outlook, Mar 25, 4:55 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT WED MAR 25 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
455 PM CDT WED MAR 25 2015

...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT....

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...MID-EVENING.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM
FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON.
LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH
THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING...
RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING.

BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID
LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT
WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY
HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING.

NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING
THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN
HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET
THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION
MONDAY INTO TUESDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Mar 25, 5:21 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
521 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TORNADO          WAR EAGLE               36.27N 93.94W
03/25/2015                   BENTON             AR   TRAINED SPOTTER

            PROBABLE RAIN WRAPPED TORNADO. TREE DAMAGE.

&&

RJS
Local storm report, Mar 25, 5:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
534 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             4 SE WESTPORT           36.18N 96.27W
03/25/2015  E2.50 INCH       PAWNEE             OK   TRAINED SPOTTER

0530 PM     TSTM WND GST     4 SE WESTPORT           36.18N 96.27W
03/25/2015  E80.00 MPH       PAWNEE             OK   TRAINED SPOTTER

&&

CAS
Local storm report, Mar 25, 5:41 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 S LOWELL              36.21N 94.13W
03/25/2015  E1.50 INCH       BENTON             AR   BROADCAST MEDIA

            1.5 INCH HAIL IN BETHEL HEIGHTS.

&&

CAS
Local storm report, Mar 25, 5:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
542 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             LOWELL                  36.26N 94.13W
03/25/2015  E1.75 INCH       BENTON             AR   PUBLIC

&&

CAS
Local storm report, Mar 25, 5:51 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
551 PM CDT WED MAR 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     TORNADO          2 S BERRYVILLE          36.34N 93.57W
03/25/2015                   CARROLL            AR   TRAINED SPOTTER

            RAIN WRAPPED TORNADO

&&

RJS
Special weather statement, Mar 25, 5:57 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT WED MAR 25 2015

ARZ001-OKZ058-063-252345-
BENTON AR-DELAWARE OK-OTTAWA OK-
557 PM CDT WED MAR 25 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN BENTON

IN NORTHEAST OKLAHOMA
     NORTHEASTERN DELAWARE AND SOUTHEASTERN OTTAWA

AT 557 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF TIFF CITY TO 2 MILES NORTH OF
CHEROKEE CITY...MOVING EAST AT 55 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3651 9461 3650 9399 3643 9397 3621 9464
      3670 9479 3676 9461
TIME...MOT...LOC 2257Z 248DEG 46KT 3665 9465 3633 9455

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 7:01 PM CDTSpecial Weather StatementTSAHaskell29 min
Mar 24, 8:00 PM CDTSpecial Weather StatementTSALatimer45 min
Mar 24, 8:19 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore41 min
Mar 24, 8:26 PM CDTSpecial Weather StatementTSAPushmataha34 min
Mar 24, 8:45 PM CDTSevere Thunderstorm WarningTSAPittsburg, Pushmataha45 min
Mar 24, 9:00 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 24, 9:28 PM CDTSevere Thunderstorm WarningTSAPushmataha47 min
Mar 24, 9:48 PM CDTSpecial Weather StatementTSAPushmataha27 min
Mar 24, 10:23 PM CDTSpecial Weather StatementTSAPushmataha37 min
Mar 24, 10:47 PM CDTSevere Thunderstorm WarningTSAPushmataha28 min
Mar 25, 2:55 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Delaware, McIntosh, Mayes and 7 more25 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSAAdair45 hr
Mar 25, 2:38 PM CDTRiver Flood WarningTSACherokee3 days
Mar 25, 3:20 PM CDTSpecial Weather StatementTSACreek25 min
Mar 25, 3:24 PM CDTSpecial Weather StatementTSAAdair36 min
Mar 25, 3:30 PM CDTSevere Thunderstorm WarningTSACreek45 min
Mar 25, 3:35 PM CDTSevere Thunderstorm WarningTSACreek, Pawnee40 min
Mar 25, 3:40 PM CDTSevere Thunderstorm WarningTSAAdair, Delaware50 min
Mar 25, 3:45 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee45 min
Mar 25, 4:04 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
Mar 25, 4:07 PM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Mar 25, 4:10 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa50 min
Mar 25, 4:28 PM CDTSevere Thunderstorm WarningTSAOsage47 min
Mar 25, 4:36 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Mar 25, 4:40 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Osage, Washington50 min
Mar 25, 4:46 PM CDTSevere Thunderstorm WarningTSACreek, Rogers, Tulsa, Wagoner20 min
Mar 25, 5:03 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington42 min
Mar 25, 5:13 PM CDTTornado WarningTSACreek, Osage, Pawnee, Tulsa32 min
Mar 25, 5:22 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Pawnee, Tulsa38 min
Mar 25, 5:28 PM CDTFlash Flood WarningTSAOsage, Pawnee3 hr
Mar 25, 5:39 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Osage, Tulsa36 min
Mar 25, 5:42 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington48 min
Mar 25, 5:45 PM CDTTornado Warning Tornado observedConsiderable damage threatTSAOsage, Rogers, Tulsa, Wagoner30 min
Mar 25, 6:04 PM CDTTornado Warning Tornado observedConsiderable damage threatTSACreek, Mayes, Osage, Rogers, Tulsa, Wagoner26 min
Mar 25, 6:16 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa32 min
Mar 25, 6:17 PM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa4 hr
Mar 25, 6:29 PM CDTTornado WarningTSAMayes, Rogers, Wagoner31 min
Mar 25, 6:33 PM CDTTornado WarningTSADelaware, Mayes27 min
Mar 25, 6:35 PM CDTTornado WarningTSAMayes, Rogers25 min
Mar 25, 6:41 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Rogers and 2 more49 min
Mar 25, 6:58 PM CDTTornado WarningTSACherokee, Mayes, Rogers, Wagoner32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.